# SDR DALA13000339229

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 32,484 hours, 23,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Frayed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK, FOUND TAILCONE NITROGEN BOTTLE ACTUATOR CABLE FRAYED.  R & R IAW MM.  REQUIRED INSPECTION COMPLETED.
